# SDR 98FDEA00174

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO FRAME DENTED BS 560, STR 24L TO 25L.  REMOVED DAMAGE, INSTALLED BELTFRAME DOUBLER REPAIR PER SRM 51-40-3.
